# SDR O2G2003F00003

- Difficulty date: December 25, 2002
- Submitted: January 30, 2003
- Operation: Air carrier
- Aircraft: N677CX
- Make and model: Gulstm G1159B
- Aircraft serial: 10
- System (JASC): 2897 · Fuel System Wiring
- Part: Harness
- Part number: 082011013
- Condition: Intermittent
- Location: Rt Fuel Tank
- Part time: 11,534 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT WING HEAVY CONDITION CAUSED BY FUEL IMBALANCE.  ON CLIMB OUT, FUEL MIGRATED TO WING TIPS MAKING IMBALANCE SEEM MORE THAN IT WAS.  BOTH FUEL TANKS OPENED, INSPECTED ALL PROBES, CONNECTORS, AND WIRING.  REPLACED ANY CONNECTORS THAT COULD HAVE HAD CORROSION STARTING OR BROKEN WIRE STRANDS.  CHECKED FOR EVIDENCE OF WATER AND CLEANED ALL PROBES.  TESTED FUEL SYSTEM WITH TESTING UNIT AND CALIBRATED TO CORRECT LIMITS.  NO OTHER FAULTS FOUND.  AIRCRAFT RETURNED TO SERVICE WITH NO PROBLEMS.
